# SDR 2018FA0000442

- Difficulty date: August 10, 2018
- Submitted: October 25, 2018
- Operation: General aviation
- Filed by: GE Engine Services, LLC., repair station LY2R995K
- Engine: CF348C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bolt
- Part number: MS955608
- Condition: Loose
- Location: Lube Pump
- Component: Lube Pump, Lear
- Component part number: LR47050D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AUGUST 7 2018 THE QUALITY DEPARTMENT WAS NOTIFIED THAT THE FACILITY WAS RECEIVING AN ENGINE ESN 965371 FOR INVESTIGATION.  THE ENG EXPERIENCED AN INFLIGHT SHUTDOWN DUE TO LOSS OF OIL FROM THE LUBE PUMP LOCKING UP.  THE LUBE PUMP HAS BEEN DISASSEMBLED FROM THE ENG AND FOUND THAT THE SHAFT WAS SHEARED IN HALF AND A LOOSE BOLT WAS FOUND DEEP INSIDE THE LUBE PUMP.  AN INVESTIGATION WITH ENGINEERING IS ONGOING TO DETERMINE WHERE THE BOLT CAME FROM AND IF IT WAS THE ROOT CAUSE OF THE LOCKED LUBE PUMP.  THE LOOSE BOLT FOUND IS A COMMON MS955608 12 POINT BOLT THAT IS USED IN APPROXIMATELY 36 DIFFERENT LOCATIONS IN THE ENG IN ADDITION TO ATTACHING EXTERNAL QEC HARDWARE.  WORKING TO CONFIRM WITH THE CUSTOMER IF ANY ON WING MX HAS BEEN PERFORMED ON THIS ENG SINCE IT WAS LAST IN SHOP.  THIS ENG LEFT IN NOVEMBER 2017 AND IT HAS BEEN CONFIRMED THAT THE SAME LUBE PUMP THAT LOCKED UP WAS THE ONE INSTALLED AT THE TIME OF THE SHOP VISIT.  DURING THE SHOP VISIT THE LUBE PUMP HAD BEEN REMOVED AND ROUTED TO THE VENDOR FOR REPAIR AND OVERHAUL.
